# SDR AALA201510019006

- Difficulty date: September 17, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,830 hours, 13,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON RT SHEAR PANEL, BETWEEN FRAME 87 & 88, Y=+304.8 TO Y=+1041.4.  REPLACED IAW SRM 51-42-01 & 51-42-02.
